# SDR 95FDEA01573

- Difficulty date: October 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N188FE
- Make and model: Boeing 727-22
- Aircraft serial: 19081
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: BAC15061577
- Condition: Corroded
- Location: Bs 920
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (C53-132-02-1/2), WING CENTER SECTION BS 920 LOWER SPAR CHORD RBL 34 TO 44.  REMOVED CORROSION ON STA 870 LOWER SPAR CHORD.  FOUND CHORD IS OUT OF LIMITS PER FEDEX 727 SRM 75-10-1.  REMOVED AND REPLACED STA 870 LOWER CHORD PER EWO NR 95-3133 (EA NR 7-5710-25916).
